I developed lymphedema after dermal fillers and hyaluronidase. Will this prevent reabsorption of juvederm/sculptra? (photo)

I've had intermittent swelling for two years. Do any doctors specialize in lymphedema in fl? I am under bmi but now have the face of an obese woman

Doctor Answers (2)

I developed lymphedema after dermal fillers and hyaluronidase. Will this prevent reabsorption of juvederm/sculptra?

+1
Posted photo DOES NOT show lymphedema... Plus after 2 years ALL the HA has been metabolized.. Seek IN PERSON opinions....  


Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Filler reaction?

+1
It is difficult to see even mild edema in your photo.  I can see a slight erythematous (pink/red) papule (s).  I recommend you see a dermatologist in person to evaluate what is happening on your chin/face.  It is possible you had a granulomatous reaction or scar from the filler which can cause edema by compressing a small vein.  Treatment would be more hyaluronidase and a little steroid.  If done too aggressively you can get atrophy or too much thinning of the skin, so I recommend an experienced dermatologist.

Karen Stolman, MD
Salt Lake City Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.